MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT (WITH INTRODUCER); SPINAL NEEDLE, SINGLE-USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT (WITH INTRODUCER); SPINAL NEEDLE, SINGLE-USE
Model Number AA010287
Medical Device Problem Codes Nonstandard Device (1420); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4).Device was being used to adminster spinal anaesthesia for a emergency lower segment caesarean section.Anaesthetist was unable to inject through the device after feeling loss of resistance /give.Device was removed.It was noted that the spinal needle did not have any holes at the tip which should have helped to inject the medication.
 
Additional Manufacturer Narrative
Event took place in uk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Additional Manufacturer Narrative
Event took place in uk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Device was being used to administer spinal anaesthesia for a emergency lower segment caesarean section.Anaesthetist was unable to inject through the device after feeling loss of resistance /give.Device was removed.It was noted that the spinal needle did not have any holes at the tip which should have helped to inject the medication.
 
Additional Manufacturer Narrative
Event took place in uk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.Correction: imdrf codes: b15 to b01; c19 to c16 and d14 to d03.The error/cause analysis was also supplemented by the test result of the subsequently delivered failure samples (b)(6).This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4) device was being used to adminster spinal anaesthesia for a emergency lower segment caesarean section.Anaesthetist was unable to inject through the device after feeling loss of resistance /give.Device was removed.It was noted that the spinal needle did not have any holes at the tip which should have helped to inject the medication.
 
Additional Manufacturer Narrative
Event took place in uk.Based on analysis, risk assessment, risk profile and clinical monitoring this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.Correction: imdrf codes: b15 to b01; c19 to c16 and d19 to d03.The error/cause analysis was also supplemented by the test result of the subsequently delivered failure samples (2024-08-26).This product analysis was carried out on the basis of all the information provided and the internal review at pajunk.Based on analysis, risk assessment, risk profile and clinical monitoringthis file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Device was being used to administer spinal anaesthesia for an emergency lower segment caesarean section.Anaesthetist was unable to inject through the device after feeling loss of resistance /give.Device was removed.It was noted that the spinal needle did not have any holes at the tip which should have helped to inject the medication.

Brand Name
SPROTTE® NRFIT (WITH INTRODUCER)
Common Device Name
SPINAL NEEDLE, SINGLE-USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
0499291586
MDR Report Key19700818
Report Number9611612-2024-00007
Device Sequence Number7785401
Product Code BSP
UDI-Device Identifier04048223114803
UDI-Public04048223114803
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAA010287
Device Catalogue Number021163-29A
Device Lot Number1507
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer06/19/2024
06/19/2024
06/19/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date07/10/2024
08/28/2024
09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown